Header

UZH-Logo

Maintenance Infos

On the asymptotic behaviour of the solution of elliptic problems. (Sur le comportement asymptotique de la solution de problèmes elliptiques dans des domaines cylindriques tendant vers l'infini.)


Chipot, M (2000). On the asymptotic behaviour of the solution of elliptic problems. (Sur le comportement asymptotique de la solution de problèmes elliptiques dans des domaines cylindriques tendant vers l'infini.). Comptes Rendus de l’Académie des Sciences - Series I - Mathematics, 331(6):435-440.

Abstract

We study the asymptotic behaviour of the solution of linear and nonlinear elliptic problems in cylindrical domains becoming unbounded in one or several directions. In particular, we give estimates of the difference between the solution in bounded domains and its limit in terms of the size ℓ of the directions going to infinity.

Abstract

We study the asymptotic behaviour of the solution of linear and nonlinear elliptic problems in cylindrical domains becoming unbounded in one or several directions. In particular, we give estimates of the difference between the solution in bounded domains and its limit in terms of the size ℓ of the directions going to infinity.

Statistics

Citations

3 citations in Web of Science®
5 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:cylindrical domains; unbounded in one or several directions
Language:English
Date:2000
Deposited On:12 Jul 2010 13:58
Last Modified:05 Apr 2016 13:25
Publisher:Elsevier
ISSN:0764-4442
Additional Information:abriged english version included
Publisher DOI:https://doi.org/10.1016/S0764-4442(00)01675-X

Download

Full text not available from this repository.
View at publisher